All,Sorry I've been so long in responding, my internet went down & they just got it back working today.
Dani,You are so sweet. I just meant that it may not be worthwhile to start on a new medication if I can't keep anything down (including meds). I'm sure I will need to try a new med. I plan to call my PM on Monday b/c I've been having problems with my bp getting way too low. My PCP told me that is not a side effect of the Synthroid, but I looked it up & it says that Synthroid + Fentanyl = hypotension. So, even though I have so many allergies, I think I will have to get brave enough to try something else until my bp comes back up & I stop fainting. :)
Skeye,Well, I TRIED to make an appointment, but I got trapped in one of those evil automated systems & was forced to leave a VM, which of course no one has returned. UUUGGGHHHH! Maybe I just need to drop in one day & refuse to leave until they give me my test results. ;) Why, oh why do they have to make it so complicated to get some simple test results?!
Thanks so much for thinking of me in the midst of dealing with your miserable eye. Hopefully we will both be "on the mend" really soon.